Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

3 year old child, hives on thigh and legs, red spots. Had all vaccinations. Allergy?

My son is 3.5y and woke up with a few hives on his thigh and lower legs. After about 6 h, he has more spots oh his legs and onto his lower torso. The spots are red and if I tighten the skin a bit there is a light ring around it. He has had all his vaccinations, isn't itching or complaining & just calls them "boo boos". Could this be an allergic reaction?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
Feb 2013
Hi Lisa,

Thank you for your query on Healthcare Magic.

The hives are due to allergic reaction to some allergen like food, insects, clothes, and some times the cause is unidentified.

Check for anything causing it and if you are able to find out it just avoid its exposure.

You can apply calamine containing lotion externally over skin twice or thrice daily and you can give an oral antihistamine like benadryl or hydroxyzine in prescribed dose.

Consult your Pediatrician for the physical examination and for specific treatment.

Hope I have answered your query.

Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor